# SDR 98FDEA00305

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0960 BEAR STRAP AT LOWER HINGE CUTOUT FOR FWD ENTRY DOOR IS DEEPLY GOUGED.  GOUGE DAMAGE WAS BLENDED OUT PER SRM 51-10-1, AREA WAS EDDY CURRENT INSP, NO CRACKS WERE FOUND.  SKIN WAS THEN REPAIRED PER EA 7-5330-29483, DATED 4-22-98.  BASED ON S/B 727-53-198, REVISION 1 DATED 7-25-91.
